Results 1 to 7 of 7
Like Tree1Likes
  • 1 Post By kingfhb

Thread: 47 Year old

  1. #1
    kingfhb is offline New Member
    Join Date
    Mar 2018
    Posts
    4

    47 Year old

    I've taken cycles 20 years ago... a lot has changed since then...

    I recently started pinning Test Cyp 200Mg once a week (1cc).

    I'm on my second cycle (no PCT first cycle of TEST and TREN ) with no side effects.

    It's been about 10 weeks (maybe a little longer) on my second cycle and I started feeling tenderness in my nipples with slight bump. Ordered some Nolvadex and Letro but chances are it will be about another 20 days before I can begin taking it.

    I was thinking about just using "MAN Sports Nolvadren XT Testosterone Booster For Men, Estrogen Blocker, Corisol Control Supplement, 56 Capsules" until my shipment arrives.

    Any suggestions on what to do asap? Thanks in advance. Should I drop the TEST? I mean, I'm not having anymore kids.... but I don't want GYNO either!

  2. #2
    Octaneforce's Avatar
    Octaneforce is offline Senior Member
    Join Date
    Apr 2015
    Location
    New yawkkk
    Posts
    1,146
    Blog Entries
    1
    What exactly is your cycle? 200mg/week of test is basically a trt dose. Im surprised your having gyno issues. I didnt search what you mentioned, but over the counter stuff probably wont do anything. The only over the counter product that might lower your estro is DIM. Ive also heard to run DIM with zinc. any vitamin store will have it. Shit, the product you mentioned might have zinc and dim already in it. But You really do need to get nolva and an ai if you have gyno signs

  3. #3
    Join Date
    Oct 2017
    Location
    Chicago
    Posts
    642
    Where you located king?

  4. #4
    Join Date
    Aug 2010
    Posts
    7,800
    If you've been running Test Cyp for over 10 weeks you're close to the end of your cycle anyways. Just stop taking the Test. There will still be a lot of Test in your system so you gyno will probably get a little worse. Don't panic and wait for the Nolvadex and Letro. Run the Letro for a week and see how the gyno reacts. Then run a full PCT with Nolvadex and Clomid.

  5. #5
    kingfhb is offline New Member
    Join Date
    Mar 2018
    Posts
    4
    Quote Originally Posted by Dannyboy51577 View Post
    Where you located king?
    New Orleans

  6. #6
    kingfhb is offline New Member
    Join Date
    Mar 2018
    Posts
    4
    Quote Originally Posted by ScotchGuard02 View Post
    If you've been running Test Cyp for over 10 weeks you're close to the end of your cycle anyways. Just stop taking the Test. There will still be a lot of Test in your system so you gyno will probably get a little worse. Don't panic and wait for the Nolvadex and Letro. Run the Letro for a week and see how the gyno reacts. Then run a full PCT with Nolvadex and Clomid.
    Thanks! I stopped the TEST... I still took the OTC while I'm waiting for the shipment.

  7. #7
    kingfhb is offline New Member
    Join Date
    Mar 2018
    Posts
    4
    Quote Originally Posted by Octaneforce View Post
    What exactly is your cycle? 200mg/week of test is basically a trt dose. Im surprised your having gyno issues. I didnt search what you mentioned, but over the counter stuff probably wont do anything. The only over the counter product that might lower your estro is DIM. Ive also heard to run DIM with zinc. any vitamin store will have it. Shit, the product you mentioned might have zinc and dim already in it. But You really do need to get nolva and an ai if you have gyno signs
    Thanks for the info! I appreciate the assistance.
    Octaneforce likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •